Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 16 found articles
 
 
  On the multidimensional stochastic equation Y n + 1 = A n Y n + B n
 
 
Title: On the multidimensional stochastic equation Y n + 1 = A n Y n + B n
Author: de Saporta, Benoîte
Guivarc'h, Yves
Le Page, Emile
Appeared in: Comptes Rendus mathematique
Paging: Volume 339 (2004) nr. 7 pages 4 p.
Year: 2004
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands